View Full Version : Side Effects of Concerta on a six your old


FrankD
05-29-08, 11:20 PM
I have a six year old that I truely beleive has been mis-diagnosed with ADHA and subsequently my ex put him on Concerta. Now the first thing I noticed is his face is cracking, stomach is bloating yet his chest seems likes its sinking in.. from like malnutrition. He has odd mood swings from over excited to crying in short bursts.. then back to whatever it is. I'm affraid that it will ruin him for life.. I want to take him off it.. HELP !

Song of Mercy
09-17-08, 10:43 AM
Time to get proactive Frank. If you have joint custody then you have the right to speak to the dr your self with your concerns, additionally you can insist on a second opinion. I understand from experience the sense of powerlessness that not being the custodian of your child can bring. I fought in court for 11 years to first get rights (i did not have joint custody), and then to excercise my rights concerning my out of home daughter. It was exspensive, heart wrenching, and one of the things in this world I got right.

The question that you have to ask yourself is which price are you going to pay: the price of regret, or the price of doing the right thing.

I know I have spoken strongly in this post, it is because I really do understand the inaction that feeling out of control can bring. You are all your child has...go help him. you CAN do this.